# SDR P5CA9600603

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRIANGLE BRACKET UNDER NR 2 PYLON AFT FAIRING CHAFED.  INSTALLED NEW BRACKET WITH RIVET AS PER SRM 51-30-02.
